# SDR SWAA080814

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 64,566 hours, 52,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 420 AND BS 440, LBL 65.  REMOVED AND REPLACED WEB PER SRM.
